# SDR C2XA11RI133

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 25,716 hours, 19,595 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3129 - DTW - FLIGHT CREW REPORTED FUEL 1-2 LOW LEVEL, FUEL QTY 1-2 INDICATION DASHED.  MX REPOSITIONED REFUEL TOGGLE SWITCH TO CLOSED POSITION AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
